Active Ingredient (in each Tablet): Aspirin (81 mg). Inactive Ingredients: Corn Starch, D&C Red No. 27 Aluminum Lake, Dextrose Excipient, FD&C Red No. 40 Aluminum Lake, Flavor, Saccharin Sodium.
Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children Under 12 Years: Consult a doctor. Save carton for full directions and warnings. Store at room temperature. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
Bayer HealthCare LLC
Morristown, NJ 07960